# SDR XV6A2012041200002

- Difficulty date: April 12, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 46,161 hours, 34,600 cycles
- Engine: Cfmint CFM563B2
- Engine time: 43,181 hours, 28,518 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Guide Vane
- Condition: Burned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  NR 1 ENGINE EGT STARTED TO EXCEED 900'C ON TAKEOFF ROLL.  PULLED THRUST LEVER BACK DURING CLIMB TO PREVENT EXCEEDING MAX CONTINUOUS EGT.  ALSO, NR 1 ENGINE VIBE INDICATOR WAS SHOWING 4 AND 5 DURING CLIMB.  PERFORMED BORESCOPE OF LPT STAGE 1 NOZZLE GUIDE VANES. FOUND 2 EACH NOZZLES OUT OF LIMITS. REMOVED AND REPLACED NR1 ENGINE. PERFORMED FUNCTIONAL CHECK FLIGHT. FOUND SATISFACTORY.
